MAUDE Adverse Event Report: ARTHREX, INC. STEPPED, RATCHET DRILL SLEEVE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. STEPPED, RATCHET DRILL SLEEVE; MANUAL INSTR, GENERAL SURGICAL
Model Number STEPPED, RATCHET DRILL SLEEVE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 04/21/2022, it was reported by a sales representative via sems that a ar-1510fs-7 ratchet drill sleeves top popped off, making the guide unusable.This occurred on (b)(6) 2022 during an unknown case, with no patient effect reported.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection it was noted that the head of the guide is detached.This matches an older version of the product (rev.4).A one-piece construction (rev.5) was introduced with eco-15510.

Brand Name
STEPPED, RATCHET DRILL SLEEVE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19309393
Report Number1220246-2024-03228
Device Sequence Number19608569
Product Code MDM
UDI-Device Identifier00888867196766
UDI-Public00888867196766
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTEPPED, RATCHET DRILL SLEEVE
Device Catalogue NumberAR-1510FS-7
Device Lot Number151744
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown